中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Multiple and strong luminosity evolution in the population of elliptical galaxies
作者: He, P ;  Zhang, YZ
刊名: COMMUNICATIONS IN THEORETICAL PHYSICS
出版日期: 1999
卷号: 32, 期号:1, 页码:155-160
关键词: NUMBER COUNT
学科分类: Physics
通讯作者: He, P , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
部门归属: Acad Sinica, Inst Theoret Phys, Beijing 100080, Peoples R China; Chinese Acad Sci, State Key Lab Sci & Engn Comp, Beijing 100080, Peoples R China
英文摘要: The traditional single burst and passive evolution model for elliptical galaxies should not be accepted. In this paper we demonstrate further by comparison of the model predictions with the observed B-X color distribution of galaxies, that the internal extinction by dust cannot save the traditional scenario for ellipticals either. Hence we do not agree with Zepf's (S.E. Zepf, Nature 390 (1997) 377) argument that such a scenario could still survive if ellipticals might have formed in dusty starburst environments. Furthermore, we have also found that the luminosity evolution within the population of ellipticals should be strong, complicated or multiple, which is not favored by our previous study of number counts for ellipticals. The conflicting results simply suggest that the pure luminosity evolution model should not be accepted, and hence the number evolution for ellipticals is a straightforward inference. Our conclusions hold in any one of the three cosmological models, i.e., flat, open, or Lambda-dominated, under consideration.
收录类别: SCI
WOS记录号: WOS:000081788100026
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/13115
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Multiple and strong luminosity evolution in the population of elliptical galaxies.pdf(406KB)----开放获取View Download

Recommended Citation:
He, P,Zhang, YZ. Multiple and strong luminosity evolution in the population of elliptical galaxies[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,1999,32(1):155-160.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [He, P]'s Articles
 [Zhang, YZ]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [He, P]‘s Articles
 [Zhang, YZ]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Multiple and strong luminosity evolution in the population of elliptical galaxies.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace